advertisement
Question
Posted by: Jan | 2009-09-02

Side Effects

Hi Doc!
Last week I posted regarding whether or not I could have depression without the depressed mood. I started Cilift last week Tuesday and take it in the mornings, so yesterday was a week. I will be on it for at least another 3 weeks to see if it indeed does clear up the physical symptoms and if it' s going to help at all. However, I have been experiencing some side effects and just want your opinon on how long it could take for them to pass. Some of the side effects are that the initial tiredness that I experienced from the symptoms is aggrevated, the headaches are worse, I yawn all the time, episodes of nausea, feeling like I' m in a daze, palpitations. Some of the others I can deal with but the excessive tiredness, headaches and yawning are somewhat problematic during the week when I' m at work. I have a morning routine so prefer to take the meds then, as I' m unlikely to forget about them and nights are often a lot more hectic due to getting my little ones sorted for the night. Also, although I' m not a drinker, if my husband and I do decide to have a glass of wine with our meal or a sherry on the odd occassion, I' m concerned of the effect with taking the meds and alcohol so close together. At least in the morning the meds have time to go through my system.

Many Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

With mos drugs, the first couple of weeks, as the body adjusts to the presence o this new active chemical, are when side-effects end to be at their worst. With this particular family of antidepresants, typical side-effects include an odd sort of headache ( a muzzy feeling ), a mild to moderate nausea, and a potential tiredness. These do improve. But taking new meds at night ( except when there are major reasons not to do so ) can be wise, so that these side-effects would arise while you were asleep, and with little or no troubling of you., and the tiredness, etc., might even be useful rather than troublesome, if arising at night.
Significant amounts of alcohol can exagerate the drowsiness etc., and can reduce the antidepressant benefits, so we uually adise against it's use

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jan | 2009-09-02

Thanks Doc! :D

Reply to Jan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement